# SDR FDEA201005281705

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 59,049 hours, 13,180 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARB74022
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPEC OPEN HOLE INSP. CARRIED OUT AND FOUND 01 HOLE WITH CRACK INDICATION ON LT WING LWR SKIN PANELS, OUTER WING ACCESS DOOR BTW XORS=683.4 AND XORS=713.6 AS MARKED.  QTY 01 EA CRACK FASTENER HOLE ON LT WING LOWER PNL FUEL TANK ACCESS DOOR CUTOUT 536AB BTW STA XORS 683.4 AND XORS 713.6 CARRIED OUT REPAIR IAW EA 1-5710-140328, TITLE (AD 2007-07-04 WINGS - LT LOWER SKIN PLANK CUTOUT AT 536AB - REPAIR TO ACCESS DOOR ATTACHMENT BORES WITH CRACK INDICATIONS PSE 57.23.01 AL1) REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 110.
